# SDR FDEA2019082632013

- Difficulty date: August 23, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 74,859 hours, 25,466 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AGA743554
- Part serial: 0000
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR BOARD LH MOST OUTBD STA 1821-1841 IS CORRODED AND DELAMINATED. REMOVED AND REPLACED CORRODED AND DELAMINATED FLOOR PANEL AT LH SIDE OUTBD   STA 1821 - 1841 IAW AMM 53-21-08-4. 100% MATERIAL LOSS ON FLOOR PANEL DUE TO   CORROSION OUT OF LIMITS.  MAJOR REPAIR
